# SDR CA110420008

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,785 hours
- Engine: Ge CF348E5A1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT EXPERIENCED AVNX MAU 2A FAIL EICAS MSG.  NOSE WHEEL STEERING WILL BE INOPERATIVE.  TOW INTO GATE WILL BE REQUIRED.  FIM 45-45-00-810-941-A CARRIED OUT, FAIL/FAULT MESSAGE CLEARED.  CONSIDERED TRANSITORY MAU 2A CHECKED SERVICEABLE.
